# SDR CA990129008

- Difficulty date: January 15, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 177B
- Engine: Lyc O360A1F6
- Propeller: Mcauly B2D34C211
- System (JASC): 6114 · Propeller Hub Section
- Part: Cylinder
- Part number: C4645
- Condition: Worn
- Location: Propeller Hub
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER CYLINDER WORN BEYOND MANUFACTURER'S LIMITS.
